# SDR QMLA2024061420063

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 10,630 hours, 27,970 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GR407
- Part serial: 41275223
- Condition: Failed
- Location: Master
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER STARTING ENGINE A STRONG SMELL OF SULFUR WAS DETECTED IN COCKPIT. PILOT INSTRUCTED CLINICIAN TO GO OUTSIDE AND VERIFY ANY ODORS FROM AIRCRAFT HE REPORTED ROTTEN EGGS SMELL. PILOT IMMEDIATELY SHUT DOWN AIRCRAFT. START PROCEDURES APPEARED NORMAL VDC DROPPED TO 18 THEN RECOVERED AND AFTER GENERATOR WAS PLACED ON LINE 28.5 VOLTS WITH 100 AMPS AND DECLINING.
